How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Khizra Naz Your Own Question
Khizra Naz
Khizra Naz, Doctor
Category: Medical
Satisfied Customers: 2251
Experience:  GP
108331350
Type Your Medical Question Here...
Khizra Naz is online now

My daughter has numerous tics and is very angry and says

Customer Question

Hi, my daughter has numerous tics and is very angry and says inappropriate words ot phrases. They have been going on for 8 months Is this tourettes
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes, no medication
JA: What medications do you take daily? Are you allergic to any medications?
Customer: Nothing No allery It's regarding my 12 year old
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: She was bullied in school Tics started after
Submitted: 20 days ago.
Category: Medical
Expert:  Khizra Naz replied 20 days ago.

Hello my name is***** will try my best to help you today

Yes, tics, being angry, saying inappropriate words, abuses, are signs and symptoms of tourettes.

Customer: replied 20 days ago.
Thank you. What can be done to help her manage her tics?
Customer: replied 20 days ago.
No thanks
Customer: replied 20 days ago.
Expert:  Khizra Naz replied 20 days ago.

There are few treatments for this:psychlogical and medications as well.

Cognitive behavioural therapy is mainstay of treatment, after that there are few medications like clonazepam, botulin toxin injections, risperidone and aripiprazole.